2019
Том 71
№ 4

All Issues

Ali N. A.

Articles: 2
Brief Communications (Russian)

Conditions for exponential stability and dichotomy of pulse linear extensions of dynamical systems on a torus

Ali N. A., Yanchuk S. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1998. - 50, № 3. - pp. 451–453

Conditions for exponential stability and dichotomy of pulse linear extensions of dynamical systems on a torus are investigated.

Brief Communications (Russian)

Rotary motions of autonomous systems with pulse influence

Ali N. A., Yanchuk S. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 4. - pp. 591–596

We study rotary motions for an autonomous second-order differential equation with pulse influence and periodic right-hand side and indicate some important properties of these motions. By using the numerical-analytic method, we establish sufficient conditions for the existence of rotary motions.